On the reconstruction of linear codes

Maynard, Philip and Siemons, Johannes (1998) On the reconstruction of linear codes. Journal of Combinatorial Designs, 6 (4). pp. 285-291. ISSN 1063-8539

[img]
Preview
PDF (Efficient_reconstruction_of_partitions-2005.pdf)
Download (172kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:05
    URI: https://ueaeprints.uea.ac.uk/id/eprint/20873
    DOI: 10.1002/(SICI)1520-6610(1998)6:4<285::AID-JCD6>3.0.CO;2-B

    Actions (login required)

    View Item